# SDR YENA20121119647

- Difficulty date: November 19, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 3072
- Aircraft time: 23,214 hours, 8,187 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320271
- Part serial: 7840
- Condition: Cracked
- Location: Cockpit
- Part time: 23,223 hours, 8,187 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 674 LAX-JFK, AIRCRAFT DIVERTED TO SLC DUE TO F/O'S WINDSHIELD CRACKED IN FLIGHT AT 33,000FT.  REMOVED AND REPLACED F/O WINDSHIELD PER AMM 56-11-11.  OPS CHECK OK.
